Skip to Content
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Joint Pain, Muscle Ache and Minor Arthritis Pain Relief - 200 Coated Tablets with Easy Open Arthritis Cap

Price:

193.36 CA$


Piping Rock Detox Cleanse Capsules | 240 Pills | Herbal Complex | Lean Formula | with Dandelion Root Extract, Psyllium Husk, and Milk Thistle | Non-GMO, Gluten Free Supplement
Piping Rock Detox Cleanse Capsules | 240 Pills | Herbal Complex | Lean Formula | with Dandelion Root Extract, Psyllium Husk, and Milk Thistle | Non-GMO, Gluten Free Supplement
81.77 CA$
81.77 CA$
Dermoplast First Aid Spray, Analgesic & Antiseptic Spray for Minor Cuts, Scrapes and Burns, 2.75 Ounce (Packaging May Vary)
Dermoplast First Aid Spray, Analgesic & Antiseptic Spray for Minor Cuts, Scrapes and Burns, 2.75 Ounce (Packaging May Vary)
47.31 CA$
47.31 CA$

Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Joint Pain, Muscle Ache and Minor Arthritis Pain Relief - 200 Coated Tablets with Easy Open Arthritis Cap

https://nutricity.ca/web/image/product.template/93957/image_1920?unique=a6e6af5
(0 review)
9 sold in last 24 hours
  • The information below is per-pack only
  • One bottle of 200 Advil Pain Reliever and Fever Reducer Coated Tablets that's Pain Relief Medicine with Ibuprofen 200mg for Joint Pain, Muscle Ache and Minor Arthritis Pain Relief, with easy open arthritis cap
  • Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, and targets pain at the sight of inflammation
  • New packaging features 20 percent less plastic to keep nearly 5,000 pounds of plastic out of landfills
  • Minor arthritis pain reliever, joint pain medicine and back pain medicine that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are an easy to swallow pain medication for arthritis, while the Advil bottle includes an arthritis cap with a comfortable grip made for those with difficulty opening bottles
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older

193.36 CA$ 193.36 CAD 193.36 CA$ Tax Included

Not Available For Sale

(193.36 CA$ / Units)
5 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Item Dimensions L X W X H
  • Ingredients
  • Brand
  • Product Type

This combination does not exist.

Contact Us
Medication Ibuprofen
Ingredients Titanium Dioxide, Corn Starch, Stearic Acid, Sodium Lauryl Sulfate, Microcrystalline Cellulose, Povidone, Sodium Benzoate, Croscarmellose Sodium, Pharmaceutical Glaze, Pregelatinized Starch, Propylparaben, Colloidal Silicon Dioxide, Methylparaben, Pharmaceutical Ink, White Wax., Inactive Ingredients: Acetylated Monoglycerides, Synthetic Iron Oxide, Active Ingredients: (in Each Tablet) Ibuprofen 200mg (nsaid)*-Pain Reliever/fever Reducer *nonsteroidal Anti-Inflammatory Drug
Expiry Date Dec 2026
Item Weight 8 Ounces
Product Benefits Pain Relief
Number Of Items 2
Item Dimensions L X W X H 2.25 X 2.25 X 4.13 Inches
Brand Advil
Product Type Medication
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). These pain relievers for arthritis come in a bottle with an easy open Advil arthritis cap, which features a comfortable grip made for those with difficulty opening bottles. Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it takes for minor arthritis pain relief, headache relief, muscle ache relief or joint pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing's stronger on tough pain than Advil. (1) Among non-prescription analgesics

Important information

Ingredients

Active Ingredients: (In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Directions

Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor. Other information: each tablet contains: sodium 22mg. Read all warnings and directions before use. Keep carton stored at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read and keep carton for complete warnings and information.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.25 x 2.25 x 4.13 inches; 8 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products